# SDR ORJA98186

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - LEFT AND RIGHT AFT EMERGENCY EXI TLIGHTS INOP, UPPER.  REMOVED AND REPLACED AFT EMERGENCY BATTERY PACK, OPS CHECK NORMAL.  (M)
